Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Translating solitons $ C^1-$asymptotic to two half-hyperplanes


Author: Eddygledson S. Gama
Journal: Proc. Amer. Math. Soc. 148 (2020), 851-858
MSC (2010): Primary 53C24, 53C42, 53C44
DOI: https://doi.org/10.1090/proc/14734
Published electronically: August 7, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the hyperplanes parallel to $ \mathbf {e}_{n+1}$ are the unique examples of translating solitons $ C^1-$asymptotic to two half-hyperplanes outside a vertical cylinder in $ \mathbb{R}^{n+1}$. This result generalizes a previous result due to F. Martín and the author.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C24, 53C42, 53C44

Retrieve articles in all journals with MSC (2010): 53C24, 53C42, 53C44


Additional Information

Eddygledson S. Gama
Affiliation: Departamento de Matemática, Universidade Federal do Ceará, Bloco 914, Campus do Pici, Fortaleza, Ceará, 60455-760, Brazil
Email: eddygledson@gmail.com

DOI: https://doi.org/10.1090/proc/14734
Received by editor(s): April 23, 2019
Received by editor(s) in revised form: May 30, 2019
Published electronically: August 7, 2019
Additional Notes: The author was supported by Coordenação de Aperfeiçoamento de Pessoal de Nível Superior - Brasil CAPES/PDSE/88881.132464/2016-01
Communicated by: Jia-Ping Wang
Article copyright: © Copyright 2019 American Mathematical Society